# SDR UPS99231225

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 760 - 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-01) MAIN DECK LONGITUDINAL BEAM BS 760-848 LBL 45 WL 208 RT FLANGE SEVERAL PLACES.  REPAIRED PER SRM 51-10-2, 51-30-2.
